permanent muscle loss?
- 06-01-2011, 03:24 PM
permanent muscle loss?
hey guys been bodybuilding for about 4 years and put on some serious mass this past summer. 19 years old and went away to college for freshman year. at school i was put on prozac for depression induced by accutane which i took in may. while i took prozac i noticed my chest lost its shape. i have no inner chest anymore and it really does not look how it used to. keep in mind i have a very very gifted chest genetically and it was very well built and had great shape. inner, outer, upper and lower were all built proportionally and it was something i took pride in. it seems now whatever exercises i do i just cant get it back to the way it used to look. ive gotten really self conscious and it made me lose all my motivation in the gym. i eventually stopped going for quite some time and lost 20lbs. of mass. this is the most frustrated i have ever been in my life. i have worked to build my frame for years and it is dissappointing to see it go away for no apparent reason. if you guys have any answers, explanations or opinions on this it would greatly be appreciated. i wanna go see a doctor but im afraid he would not know what the cause was and would just tell me to keep working on it. do you think prozac could have changed my muscle fibers permanently. im scared i might have really screwed up my body and am freaking out. all posts are welcomed. thanks guys!!
- 06-02-2011, 12:17 AM
prozac is know to kill test levels big time and in older men its usually ran with a rub on form of test . take a look online or if u can get ur t levels checked . then fire ur doctor cause the side effects of prozac is depression . i have never under stood why people take these drugs that enduce the same problem they are trying to cure . sorry for spelling long day .
- 06-02-2011, 04:14 PM
Your muscle fibers arent permanently changed. You probably have low test levels, as speeddr2000 said.
06-02-2011, 07:14 PM
how would a doctor correct this. im only 19 and i have low test levels? would love to get some test injections
06-02-2011, 10:06 PM
you wouldnt be put on an injectable more an soft oral or a gel. i would go to the doctor tho as soon as you can. i crashed my system one time and my world felt like it was falling apart. good luck. also find a good family doc or a doc that specialize's in t levels not an anti aging doc.
06-02-2011, 10:20 PM
go get your test levels checked. that could also be causing your depression. I cant beleave docs still give out pills liek prozac for depression without even checking out the basics first.. like blood and horomones.
LG Sciences Board Rep
These statements have not been evaluated by the FDA, do not constitute medical advice, and are not official or authorized comments by LG Sciences, LLC.
Similar Forum Threads
- By choochoo60 in forum SupplementsReplies: 9Last Post: 11-28-2009, 01:53 AM
- By rrm in forum SupplementsReplies: 16Last Post: 02-08-2009, 10:07 PM
- By axekick in forum Weight LossReplies: 5Last Post: 08-14-2006, 04:41 PM
- By LakeMountD in forum Weight LossReplies: 19Last Post: 05-27-2006, 09:35 PM